acne on back for first time, could ROP be responsible?

I'm 22 and have had my ROP for probably 1 and a half months. I've had good results from the ROP and have a good body and love showing it off specially in summer. I've never had acne on my back and now there are red spots and a few white heads all over my upper back it's really depressing to me! all along I've kinda felt and picked at a few bumps here and there but never really looked at it like a did about a week ago, there everywhere! I've really been attacking them with benzoyl peroxide, moisturizer (oil-free doesn't break you out) and neosporin to help those scars heal up, but It's hard... I'm in shock how my virgin skin could erupt like that, and the only reason I'm saying this is because higher testosterone can cause acne, and I hate to blame it but I really think the ROP had something to do with this.

I'm been scared to death the last few days if maybe I should just take it off, or maybe it'll get better with time after the testosterone becomes stable. I'd gladly take back all the benefits of the ROP if I can get my clear back, back.

Anyone experience similair, any advice, any other help?
 
goto to a dermatologist(i think thats what the skin doc is called). Theyll hook it up with some good perscription medicine and some pills for that. Its dissapears pretty quick
 

MCTFB

Member
Evening Primrose Oil helped me with Acne on all parts of my body. Evening Primrose Oil is high in GLA (Gamma Linoleic Acid) and is a natural 5-Alpha Reductase Inhibitor which helps prevent excess testosterone (probably from the ring of power) from being converted into DHT which is important in moderate amounts, but in excess can cause new excess body hair growth and hair loss on your head as well as acne.

You can read up on it if you want, but it worked for me and I have had oil based acne problems my entire life. Nothing huge, but keeping whiteheads away is very hard to do sometimes when you lift a lot.
 
Well if it was just a few and you started pickin' 'em it opened a whole can of infection that would indeed spread it around further and further and more densely the more you pick.

The spike in testosterone because of the RoP could cause acne, but acne in the back is usually related to sexual causes, e.g. over ejaculation. It's kind of odd that it would still be getting worse after a month and a half of wearing the ring, because usually that is when the testosterone levels off and the benefits really start kicking in.

I guess the key thing I'd recommend is to leave them alone for a few days and see if that makes any difference. Picking at them will really induce more harm than good. Good luck!
 

bluenun

Member
Good post MCTFB. I did not realise EPO was a 5-AR inhibitor.
I take Saw Palmetto for the same reason, it is supposed to inhibit 5_AR type 1 and 2.
 
thx for all the help, I'm going to my dermatoligist (don't know how to spell) in two weeks. I'm not even going to TOUCH those bitches from now on. BTW is the primrose oil a pill or a cream? I'm gonna do a search for it, looks interesting
 

bluenun

Member
I believe you can get EPO in pill/capsule form and cream. Go to your local health food shop in town, they are sure to stock it.
 

Super

Super Moderator
I had it bad on my chest and face and the ROP took it all away, I dont think its the ROP, no one has ever reported acne From it, many people have it clear there skin up, Shafty as well, you should talk to him.

The ROP causes no un natrual testosterone, so its not possible for it to make acne, especially back ance cause thats the hardest to develope.
 
Yep, my skin has visibly improved ever since I donned the RoP. I guess I have a low rate of excess test conversion to DHT (this might also account for my dreadfully slow gains in Penis Enlargement), so the added T would actually benefit the condition of my skin (hence the reason some guys get radiant, zit-free skin while ON a cycle of roids). I had fairly clear skin to begin with, only an odd zit or two every now and then, but the RoP has made my face smooth and 100% blemish free.
I haven't been taking any other pills or lotions, so it must be the RoP that's causing it.
 
Thx for all the advice, I most of it is clearing up now, I've been using neosporin, triclosan wash, and drinking a lot of water for the last week, and it's going away great. I think the ROP might've triggered the acne, but in the long run actually helps to fix it!
 
From what I saw, no one mentioned this possibility: what does your diet look like? Do you eat healthy, or are you a junk-food-binge-eater? Improving your diet can help to give you clearer skin, although this may or may not be the cause of your "backne".
 
Cybershot said:
but acne in the back is usually related to sexual causes, e.g. over ejaculation. QUOTE]


You got a study to post with that? Or is this something you heard in the schoolyard? rofl
 

TimBo755

Member
My acne hasn't changed since I put the rop on...eating habits haven't either.. Only bad thing i've experienced is thicker amounts of hair and faster growth of it..which maybe the cause of acne on your back, from hairs starting to grow on it..thats all I can think of.
 
Another possibility: do you make a habit to wash your back every time you shower , or at least every once in a while. Not doing so, and then performing repeated activities that induce perspiration could explain the sudden occurence of "backne" that you've come down with. Make a special point to wash you back...if you don't have a wife/girlfriend who can shower with you, then purchase something at Wal-Mart that will allow you to reach back there.
 
oopapercutoo: It might be my diet, but I eat pretty healthy aside from when I go out :D I wash my back, but doesn't soap make acne worse sometimes? I've been using antibacterial wash which is great for mild acne, on my back for the last 2 weeks and It's clearing up good. It really sucked to me since I never had acne on my back.

philadelph: I don't know any studies to prove what Cybershot said about too much sex or ejaculating, but some people are convinced that it'll cause flare ups :/


TimBo: how long u've been on it, I lost 5 pounds of fat in a month without changing anything in my diet, it was crazy. too bad I got stuck with the acne problem
 

TimBo755

Member
No, I had the acne before, I still have it..thats what I meant by that acne statement, amounts haven't changed however..
 
I wasn't clear in my post, u said the only real change from the ROP was more hair, I was asking how long you've had your ROP on
 

TimBo755

Member
Oh..shit. Over 2 months now, I went from one ROP to two 3 weeks ago.

I can't really say that i've lost weight from it, though my body is much leaner than it was when I didn't wear it.
 

Members online

No members online now.
Top